Emeric Bouin

Émeric Bouin

I am interested in partial differential equations and its applications to physics and biology.

  1. E. Bouin, C. Henderson, L. Ryzhik, The Bramson delay in the non-local Fisher-KPP equation, submitted, 2017, (www),

  2. E. Bouin, J. Dolbeault, S. Mischler, C. Mouhot, C. Schmeiser, Hypocoercivity without confinement, submitted, 2017, (www),

  3. E. Bouin, J. Garnier, C. Henderson, F. Patout,Thin front limit of an integro-differential Fisher-KPP equation with fat-tailed kernels, submitted, 2017, (www),

  4. E. Bouin, N. Caillerie, Spreading in kinetic reaction-transport equations in higher velocity dimensions, submitted, 2017, (www),

  5. E. Bouin, M. Chan, C. Henderson, P. Kim Influence of a mortality trade-off on the spreading rate of cane toads fronts, submitted, 2017, (www),

  6. E. Bouin, C. Henderson, L. Ryzhik, The Bramson logarithmic delay in the cane toads equations, accepted for publication in QAM, (pdf), 2016,

  7. E. Bouin, V.Calvez, E.Grenier, G.Nadin Large deviations for velocity-jump processes and non-local Hamilton-Jacobi equations, submitted, 2016, (www),

  8. E. Bouin, F. Hoffmann, C. Mouhot Exponential decay to equilibrium for a fibre lay-down process on a moving conveyor belt, submitted, 2016, (www),

  9. E. Bouin, C. Henderson, Super-linear spreading in local bistable cane toads equations, accepted for publication in Nonlinearity, 2016, (pdf)

  10. E. Bouin, C. Henderson, L. Ryzhik, Superlinear spreading in local and nonlocal cane toads equations, accepted for publication in Journal de mathématiques Pures et Appliquées, (pdf), 2015,

  11. E. Bouin, A Hamilton-Jacobi approach for front propagation in kinetic equations, Kinetic & Related Models, Vol. 8 Issue 2, p255-280. (2015), (pdf), (www),

  12. E. Bouin, V. Calvez, G. Nadin, Propagation in a kinetic reaction-transport equation: travelling waves and accelerating fronts, Archive for Rational Mechanics and Analysis 217:2, 571-617, (2015), (pdf), (www),

  13. E. Bouin, V. Calvez, A kinetic eikonal equation, Comptes rendus - Mathématique 350 (2012) pp. 243-248, (pdf), (www),

  14. E. Bouin, V. Calvez, G. Nadin, Hyperbolic traveling waves driven by growth, Math. Models Methods Appl. Sci. 24, 1165 (2014), (pdf), (www),

  15. E. Bouin, V. Calvez, Travelling waves for the cane toads equation with bounded traits, Nonlinearity 27 (2014) 2233-2253, (pdf), (www),

  16. E. Bouin, S. Mirrahimi, A Hamilton-Jacobi limit for a model of population stuctured by space and trait, Commun. Math. Sci., 13(6):1431--1452, (2015). (pdf),

  17. E. Bouin, V. Calvez, N. Meunier, S. Mirrahimi, B. Perthame, G. Raoul, and R. Voituriez, Invasion fronts with variable motility: phenotype selection, spatial sorting and wave acceleration, Comptes rendus - Mathématique 350 (2012) pp. 761-766, (pdf), (www),

  18. S. Mirrahimi, B. Perthame, E. Bouin and P. Millien, Population formulation of adaptative evolution; theory and numerics,
    Book chapter: The Mathematics of Darwin's Legacy, Mathematics and Biosciences in Interaction, Birkhäuser Basel, 2011. (pdf),